# SDR DALA2025061904599

- Difficulty date: June 15, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 94,507 hours, 42,784 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Unsecure
- Location: Oxygen Box
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3243 DISC: O2 MASK DEPLOYED IMMEDIATELY AFTER ROTATION. I WAS ABLE TO RESTOW MASK, HOWEVER THE FITTINGS WHICH LATCH THE ACCESS PANEL ARE NOT FULLY SECURE. MASK WAS NOT ACTIVATED AND NO O2 WAS RELEASED. C/A: RESTOWED O2 MASKS AS PER A320 AMM 35-21. PANEL IS SECURED. OK FOR SVC. (LP: 1025554)
